EconPapers    
Economics at your fingertips  
 

Classification of Exact Solutions for Some Nonlinear Partial Differential Equations with Generalized Evolution

Yusuf Pandir, Yusuf Gurefe, Ugur Kadak and Emine Misirli

Abstract and Applied Analysis, 2012, vol. 2012, 1-16

Abstract:

We obtain the classification of exact solutions, including soliton, rational, and elliptic solutions, to the one-dimensional general improved Camassa Holm KP equation and KdV equation by the complete discrimination system for polynomial method. In discussion, we propose a more general trial equation method for nonlinear partial differential equations with generalized evolution.

Date: 2012
References: Add references at CitEc
Citations: View citations in EconPapers (1)

Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2012/478531.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2012/478531.xml (text/xml)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:478531

DOI: 10.1155/2012/478531

Access Statistics for this article

More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().

 
Page updated 2025-03-19
Handle: RePEc:hin:jnlaaa:478531